# SDR P5CA9701294

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 3244 · Tire
- Part: Tread
- Part number: 49X1732225
- Condition: Lost
- Location: Nr 11 Tire
- Part time: 256 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, RIGHT BODY GEAR DOOR OPEN LIGHT ON IN PRIMARY AND ALTERNATE.  RETURNED TO HKG.  FOUND NR 11 TIRE TREAD PEELED OFF, THE RIGHT BODY GEAR DOOR RELEASE HANDLE LOWER CABLE BROKEN, OUTBOARD TRAILING EDGE FLAP TORQUE TUBE BENT AND BS 1540 RIB LOWER AREA CRACKED.  REPAIRED CRACKED RIB PER BOEING SRM 51-40-09, REPLACED DAMAGE SHAFT PER M/M 27-51-04.  REPLACED TIRE PER BOEING M/M 32-45-01.
